Volume 16, Number 4
Previous Issue Next Issue

Zhong-ci Shi & Zheng-hui Xie

J. Comp. Math., 16 (1998), pp. 289-304

Preview Full PDF 99 1722 Abstract

Wen-huan Yu

J. Comp. Math., 16 (1998), pp. 305-318

Preview Full PDF 90 1733 Abstract

Xi-Quan Shi, Hao Deng & Hong-fei Lin

J. Comp. Math., 16 (1998), pp. 319-326

Preview Full PDF 104 1693 Abstract

Li-ping Liu & Michal Kvrivzek

J. Comp. Math., 16 (1998), pp. 327-336

Preview Full PDF 91 1652 Abstract

Ren-hong Wang & You Lu

J. Comp. Math., 16 (1998), pp. 337-344

Preview Full PDF 95 1632 Abstract

Yuan-ming Wang & Ben-yu Guo

J. Comp. Math., 16 (1998), pp. 345-356

Preview Full PDF 91 1711 Abstract

Xiao-liang Cheng, Hong-ci Huang & Jun Zou

J. Comp. Math., 16 (1998), pp. 357-366

Preview Full PDF 91 1692 Abstract

Wen Li & Zhao-yong You

J. Comp. Math., 16 (1998), pp. 367-374

Preview Full PDF 97 1665 Abstract

Chunwah Li, Sheng-chang Wu & Xiao-qing Liu

J. Comp. Math., 16 (1998), pp. 375-384

Preview Full PDF 88 1624 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard